# SDR DALA2025011300297

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 76,502 hours, 9,977 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: O2 Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 OXYGEN PANEL LATCH BROKEN / LOCATION:42A. CORRECTIVE ACTION: RE-SECURED LOOSE HARDWARE. OK FOR SVC. (0755767)
